# SDR DL76S020556

- Difficulty date: May 16, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 35,070 hours, 16,486 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Cable
- Part serial: 0
- Condition: Shorted
- Location: _aft Fus
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FEEDER CABLE SHORTED ABOVE WATER TANK @STA 16 00.  ARCHING AND SOME HEAT DAMAGE TO AREA.                  CA RPLD FEEDER CABLE AND PERFORMED C/W EO 1-74974-3 REV B / FEEDER CABLE MODIFICATION. REPAIRED DAMAGED FEEDER CABLE    STANDOFF BRACKET AT STA. 1582 PER SRM 51-70
